Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 67, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 14, 2015, 5:16 PM MDT for Goshen County, Laramie County, Platte County, Wyoming. It was in force for 29 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2015, 5:16 PM MDT (23:16 UTC)
- Expired
- Jun 14, 2015, 5:45 PM MDT
- In force
- 29 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
Counties Goshen County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 63 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 5:32 PM MDT | HAIL 1 | 4 E Chugwater, WY | |
| Jun 14, 5:32 PM MDT | HAIL 1.5 | 4 E Chugwater, WY | |
| Jun 14, 5:47 PM MDT | HAIL 1 | 10 Se Chugwater, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.3 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2067 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
009 WUUS55 KCYS 142316 SVRCYS WYC015-021-031-142345- /O.NEW.KCYS.SV.W.0067.150614T2316Z-150614T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 516 PM MDT SUN JUN 14 2015 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN LARAMIE COUNTY IN SOUTHEASTERN WYOMING... SOUTHWESTERN GOSHEN COUNTY IN SOUTHEASTERN WYOMING... SOUTHEASTERN PLATTE COUNTY IN SOUTHEASTERN WYOMING... * UNTIL 545 PM MDT * AT 515 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED OVER CHUGWATER...OR 22 MILES SOUTH OF WHEATLAND...AND MOVING SOUTHEAST AT 15 MPH. * THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN LARAMIE...SOUTHWESTERN GOSHEN AND SOUTHEASTERN PLATTE COUNTIES. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 44 AND 61. THIS REPLACES THE EARLIER WARNING FOR SOUTHEAST PLATTE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4179 10491 4186 10474 4166 10444 4151 10484 TIME...MOT...LOC 2315Z 333DEG 13KT 4174 10480 $$ HAHN
1 follow-up statement
462
WWUS55 KCYS 142335
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
535 PM MDT SUN JUN 14 2015
WYC015-021-031-142345-
/O.CON.KCYS.SV.W.0067.000000T0000Z-150614T2345Z/
LARAMIE WY-GOSHEN WY-PLATTE WY-
535 PM MDT SUN JUN 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHERN LARAMIE...SOUTHWESTERN GOSHEN AND SOUTHEASTERN PLATTE
COUNTIES...
AT 534 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF CHUGWATER...OR 27 MILES SOUTH OF WHEATLAND...MOVING SOUTHEAST AT
15 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN LARAMIE...SOUTHWESTERN GOSHEN AND SOUTHEASTERN PLATTE
COUNTIES.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 45 AND
53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4172 10488 4180 10467 4166 10444 4151 10484
TIME...MOT...LOC 2334Z 333DEG 13KT 4168 10476
HAIL...1.75IN
WIND...<50MPH
$$
HAHNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:14 PM MDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 14, 3:14 PM MDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 314 PM MDT SUN JUN 14 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 310 PM MDT SUN JUN 14 2015 WEAK FRONT HAS MOVED THROUGH THE REGION WITH NORTH TO NORTHEAST WINDS BEHIND IT. TSTMS HAVE DEVELOPED ALONG THE SFC TROUGH FROM EXTREME NORTHEASTERN COLORADO INTO CENTRAL NEBRASKA. THESE STORMS ARE NOT MAKING MUCH HEADWAY TO THE WEST AND ARE RATHER STATIONARY. MOST OF THE MODELS SHOW AN UPTICK IN SHOWER/TSTM COVERAGE ALONG AND EAST OF THE LARAMIE RANGE AFTER 00Z. THE HRRR DOES SHOW SOME STRONGER STORMS INITIATING OVER THE NORTHERN LARAMIE RANGE AND MOVING ACROSS PORTIONS OF CONVERSE AND NORTHERN PLATTE COUNTIES FROM 00-03Z. LAPS ANALYSIS DOES SHOW 1500 J/KG OF CAPE UP THERE ALONG WITH A BIT STRONGER FLOW ALOFT THAT YIELDS DEEP LAYER SHEAR OF AROUND 30KTS. THE CONVECTIVE ENVIRONMENT WOULD SUPPORT SMALL HAIL OR EVEN A MARGINALLY SEVERE STORM THROUGH THE EVENING. THE TSTM THREAT WILL CONTINUE INTO THE EARLY NIGHT (A BIT LATER THAN NORMAL) OVER MAINLY SOUTHEAST WY AS THE MODELS INDICATE ELEVATED INSTABILITY. GENERALLY HAVE 40-50 PERCENT POPS THROUGH 06Z. ALSO ADDED PATCHY FOG ALONG THE LARAMIE RANGE BY LATE TONIGHT...ALTHOUGH THIS WILL DEPEND ON ANY ONGOING RAIN. LOTS OF LOW CLOUDS WILL BE PRESENT THROUGH MIDDAY MONDAY TO THE EAST OF THE LARAMIE RANGE WITH MOIST SOUTHEASTERLY UPSLOPE IN PLACE. INSTABILITY IS WEAK OVER MUCH OF THE PLAINS IN THE POST FRONTAL AIRMASS. THE GFS SHOWS THE BEST INSTABILITY ALONG THE LARAMIE RANGE WITH CAPE VALUES OF 1250-1500 J/KG. SPC HAS MUCH OF SOUTHEAST WY IN A MARGINAL RISK AND THIS LOOKS GOOD. STORMS COULD WAIT TO INITIATE UNTIL THE EARLY EVENING ALONG THE LARAMIE RANGE SINCE THERE WILL BE A GOOD DEAL OF INHIBITION THROUGH THE DAY. A SHORTWAVE WILL APPROACH CENTRAL WY BY THE EVENING AND MOVE ACROSS EASTERN WY DURING THE NIGHT. THIS WILL LIKELY KEEP THE STORMS GOING...SOME POTENTIALLY STRONG... THROUGH SUNRISE ON TUES ESPECIALLY OVER CONVERSE/NIOBRARA COUNTIES. THE BEST SVR THREAT IS STILL LOOKING LIKE TUES AFTN OVER THE NEBRASKA PANHANDLE. CYCLOGENESIS OCCURS SOMEWHERE NEAR THE WY-NE BORDER BY THE AFTN WITH SOUTHERLY WINDS TO EAST OF THE DRYLINE. WITH DEWPOINTS OF 55-60F AND WARM SFC TEMPS...CAPE IS UP TO 2500 J/KG...AND BULK SHEAR IS 45-50 KTS...A GOOD ENVIRONMENT FOR STRONG SUPERCELLS AND LARGE HAIL. .LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY) ISSUED AT 310 PM MDT SUN JUN 14 2015 AN ACTIVE PATTERN SHOULD PERSIST THROUGH THE PERIOD WITH QUASI-ZONAL FLOW ALOFT STAYING INTACT OVER THE CWA. WHILE MODELS DIFFER SLIGHTLY IN THE TIMING/PLACEMENT OF INDIVIDUAL DISTURBANCES...PERSISTENT LEE TROUGHING AND PERIODIC LOW-LEVEL UPSLOPE SHOULD BE SUFFICIENT FOR AT LEAST ISOLATED CONVECTION EACH AFTN/EVE. THE BEST CHANCE FOR A MORE WIDESPREAD CONVECTIVE EVENT APPEARS TO BE WED EVENING WITH EXCELLENT CONVERGENCE AND EASTERLY UPSLOPE NEAR THE SFC. THE GFS SUGGESTS DEW POINTS IN THE 50S ALONG/EAST OF THE LARAMIE RANGE WITH SBCAPE VALUES BETWEEN 1500-2500 J/KG. STRONG MID-LEVEL FLOW WILL HELP BOOST 0-6 KM SHEAR VALUES TO 40+ KTS FOR MUCH OF THE AREA...SO SEVERE CONVECTION COULD VERY WELL BE A HAZARD. BIG QUESTION WILL BE HOW LONG IT TAKES TO ERODE THE CAP WITH WARM AIR ADVECTING IN FROM THE WEST. GENERALLY A TYPICAL WEATHER PATTERN FOR THIS TIME OF YEAR. TEMPERATURES SHOULD BE SEASONAL WITH A GRADUAL WARMING TREND EXPECTED THROUGH THE END OF THE WEEK. FRIDAY COULD BE RATHER WARM WITH GFS/ECM H7 TEMPS IN THE 16-18 DEG C RANGE OVER MUCH OF THE AREA BENEATH FLAT RIDGING. LATEST MEX GUIDANCE SUGGESTS UPPER 80S INTO THE MID 90S FROM CYS TO SNY... BUT HARD TO SAY HOW MUCH AFTERNOON CU WILL IMPACT HIGHS. CONTINUED TO TREND WARMER IN THIS PATTERN. THINK WE WILL STILL HAVE AT LEAST A FEW SHOWERS/THUNDERSTORMS AROUND ON THU/FRI...BUT STRONG CAPPING IS LIKELY WITH SUCH WARM THERMAL PROFILES. KEPT THINGS ISOLATED FOR THE TIME BEING. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1202 PM MDT SUN JUN 14 2015 VFR CONDITIONS WILL PREVAIL FOR MOST AREAS TODAY WITH ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING IN THE LATE AFTERNOON AND EVENING. LOCALLY MVFR CIGS WILL OCCUR OVER THE KAIA AND KCDR. BRIEF MVFR CIGS/VSBYS WILL BE POSSIBLE BENEATH HEAVIER THUNDERSTORMS LATER TODAY AND TONIGHT...ALONG WITH GUSTY/ERRATIC WINDS. THE GREATEST COVERAGE OF STORMS WILL OCCUR IN THE EVENING AND OVERNIGHT. IFR/LIFR CONDITIONS ARE EXPECTED AT KCYS AFTER 06Z WITH LIGHT UPSLOPE FLOW...MVFR ELSEWHERE THROUGH AT LEAST 15Z. && .FIRE WEATHER... ISSUED AT 310 PM MDT SUN JUN 14 2015 NO FIRE WEATHER CONCERNS THROUGH THE MIDDLE OF NEXT WEEK. AFTER A COOLER DAY ON MONDAY...TEMPERATURES WILL BE WARMER ON TUESDAY AND WEDNESDAY. MINIMUM RELATIVE HUMIDITY VALUES WILL DROP TO 20-30 PERCENT TO THE WEST OF THE LARAMIE RANGE ON TUESDAY AND WEDNESDAY AFTERNOONS WITH OCCASIONAL GUSTS TO 25-30 MPH. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...ZF LONG TERM...CLH AVIATION...CLH FIRE WEATHER...ZF
Hazardous weather outlook, Jun 14, 3:06 PM MDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 306 PM MDT SUN JUN 14 2015 NEZ002-003-019>021-054-055-095-096-152115- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 306 PM MDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EARLY NIGHT. SEVERE STORMS ARE NOT EXPECTED...HOWEVER SMALL HAIL COULD OCCUR WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON MONDAY AFTERNOON AND EVENING. MORE WIDESPREAD THUNDERSTORMS ARE POSSIBLE ON TUESDAY AFTERNOON AND EVENING AND SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. WYZ101>119-152115- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 306 PM MDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EARLY NIGHT. SEVERE STORMS ARE NOT EXPECTED...HOWEVER SMALL HAIL COULD OCCUR WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED ON MOST AFTERNOONS AND EVENINGS. SOME STRONGER STORMS WITH SMALL HAIL WILL BE POSSIBLE ALONG AND WEST OF THE LARAMIE RANGE ON MONDAY. THERE COULD BE A FEW SEVERE STORMS TO THE EAST OF THE LARAMIE RANGE ON TUESDAY WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 14, 4:13 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
413 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM HAIL 5 NW WHEATLAND 42.10N 105.03W
06/14/2015 E1.75 INCH PLATTE WY TRAINED SPOTTER
&&
MJAMSKILocal storm report, Jun 14, 4:27 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
427 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL BORDEAUX 41.95N 104.95W
06/14/2015 E1.75 INCH PLATTE WY PUBLIC
REPORTED AT I-25 EXIT 73.
&&
MJAMSKILocal storm report, Jun 14, 4:30 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
430 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 6 SW WHEATLAND 41.99N 105.04W
06/14/2015 E1.75 INCH PLATTE WY TRAINED SPOTTER
&&
MJAMSKILocal storm report, Jun 14, 4:30 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
ATIONAL WEATHER SERVICE CHEYENNE WY
430 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 6 SW WHEATLAND 41.99N 105.04W
06/14/2015 E2.00 INCH PLATTE WY TRAINED SPOTTER
&&
MJAMSKILocal storm report, Jun 14, 4:49 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
449 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL 8 NNW CHUGWATER 41.86N 104.88W
06/14/2015 E1.75 INCH PLATTE WY TRAINED SPOTTER
&&
MJAMSKILocal storm report, Jun 14, 5:15 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
515 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL CHUGWATER 41.76N 104.82W
06/14/2015 E1.75 INCH PLATTE WY TRAINED SPOTTER
&&
MJAMSKIThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:33 PM MDT | Special Weather Statement | CYS | Laramie | 27 min |
| Jun 13, 6:40 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 23 min |
| Jun 13, 7:11 PM MDT | Special Weather Statement | CYS | Laramie | 34 min |
| Jun 13, 7:39 PM MDT | Severe Thunderstorm Warning | CYS | Laramie, Platte | 36 min |
| Jun 13, 8:19 PM MDT | Special Weather Statement | CYS | Laramie | 26 min |
| Jun 13, 9:14 PM MDT | Special Weather Statement | CYS | Goshen | 31 min |
| Jun 13, 9:27 PM MDT | Areal Flood Advisory | CYS | Laramie, Platte | 2 hr |
| Jun 13, 9:28 PM MDT | Special Weather Statement | CYS | Laramie | 17 min |
| Jun 13, 9:56 PM MDT | Special Weather Statement | CYS | Laramie | 49 min |
| Jun 14, 2:59 PM MDT | Special Weather Statement | CYS | Platte | 31 min |
| Jun 14, 3:46 PM MDT | Special Weather Statement | CYS | Platte | 29 min |
| Jun 14, 3:58 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 32 min |
| Jun 14, 4:22 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 23 min |
| Jun 14, 4:45 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 30 min |
| Jun 14, 5:32 PM MDT | Special Weather Statement | CYS | Converse | 43 min |
| Jun 14, 5:46 PM MDT | Severe Thunderstorm Warning | CYS | Laramie, Platte | 44 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.